# SDR MALA060459

- Difficulty date: July 6, 2006
- Submitted: July 6, 2006
- Operation: Air carrier
- Aircraft: N448XJ
- Make and model: Saab 340B
- Aircraft serial: 340B448
- Aircraft time: 18,021 hours, 19,637 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 272
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM FRAME, AT FS 272, AND RBL 14.0, IS CORRODED OUT OF LIMITS.  THE DAMAGE HAS BEEN REPAIRED IAW MESABA EO NR S53108.  REF: EAMS WORK ORDER 21413 TASK 1502.
